MAUDE Adverse Event Report: COOK INC SELECTIVE SALPINGOGRAPHY CATHETER; LKF CANNULA, MANIPULATOR/INJECTOR, UTERINE

COOK INC SELECTIVE SALPINGOGRAPHY CATHETER; LKF CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number G17359
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #- k181770.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an unspecified procedure using a selective salpingography catheter, the operator opened the pouch and found the device was "broken." an image of the device was provided showing the device had separated.The procedure was completed using a new device.The issue with this device was discovered prior to making contact with the patient and it was not used.No adverse events have been reported as a result of the alleged malfunction.The patient did not require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Event summary as reported, during an unspecified procedure using a selective salpingography catheter, the operator opened the pouch and found the device was "broken." an image of the device was provided showing the device had separated.The procedure was completed using a new device.The issue with this device was discovered prior to making contact with the patient and it was not used.No adverse events have been reported as a result of the alleged malfunction.The patient did not require any additional procedures due to this occurrence.Investigation - evaluation.Reviews of the complaint history, device history record, and quality control procedures of the device were conducted during the investigation.No device was returned for investigation.Accordingly, no physical examination was performed.A photograph was provided which showed the device was separated.A document-based investigation evaluation was performed.No related non-conformances were recorded, and no additional lot-related complaints were received.The device history record review provides objective evidence that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was functionally inspected by quality control and no notable gaps in production or processing controls were noted.There is no indication that a design or process related failure mode contributed to the reported event.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Based on the available information, cook has concluded that the most probable cause of the event could not be determined.Cook will continue monitoring of similar complaints and has notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
SELECTIVE SALPINGOGRAPHY CATHETER
Common Device Name
LKF CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11520129
Report Number1820334-2021-00972
Device Sequence Number3430419
Product Code LKF
UDI-Device Identifier00827002173590
UDI-Public(01)00827002173590(17)211121(10)9328118
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Model NumberG17359
Device Catalogue NumberJ-SSG-554086
Device Lot Number9328118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1